MathSciNet Relay Station
MathSciNet bibliographic data
MR1316853 18G30 (55N35 55U10 58B30)
Karoubi, Max Formes différentielles non commutatives et cohomologie à coefficients arbitraires. (French) [Noncommutative differential forms and cohomology with arbitrary coefficients] Trans. Amer. Math. Soc. 347 (1995), no. 11, 4277–4299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement